American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N91) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Craig Westerland. Operads of moduli spaces of points in $\mathbb{C}^d$. Proc. Amer. Math. Soc. 141 (2013) 3029-3035.
Abstract, references, and article information
View Article: PDF

[2] Joost van Hamel. Geometric cohomology frames on Hausmann--Holm--Puppe conjugation spaces. Proc. Amer. Math. Soc. 135 (2007) 1557-1564. MR 2276667.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] John R. Klein. Fiber products, Poincaré duality and $A_\infty$-ring spectra. Proc. Amer. Math. Soc. 134 (2006) 1825-1833. MR 2207500.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Christopher Allday, Bernhard Hanke and Volker Puppe. Poincaré duality in P.A. Smith theory. Proc. Amer. Math. Soc. 131 (2003) 3275-3283. MR 1992869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Goutam Mukherjee and Neeta Pandey. Equivariant cohomology with local coefficients. Proc. Amer. Math. Soc. 130 (2002) 227-232. MR 1855640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Amiya Mukherjee and Aniruddha C. Naolekar. Equivariant acyclic maps. Proc. Amer. Math. Soc. 125 (1997) 3747-3752. MR 1415334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Mark Hovey and Hal Sadofsky. Tate cohomology lowers chromatic Bousfield classes. Proc. Amer. Math. Soc. 124 (1996) 3579-3585. MR 1343699.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Ronald M. Dotzel. Equivariant maps for homology representations . Proc. Amer. Math. Soc. 121 (1994) 961-965. MR 1186130.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] I. Moerdijk and J.-A. Svensson. The equivariant Serre spectral sequence . Proc. Amer. Math. Soc. 118 (1993) 263-278. MR 1123662.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. R. Costenoble and S. Waner. $G$-transversality revisited . Proc. Amer. Math. Soc. 116 (1992) 535-546. MR 1127138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. R. Costenoble and S. Waner. A nonexistence result for Moore $G$-spectra . Proc. Amer. Math. Soc. 113 (1991) 265-274. MR 1041013.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Agnieszka Bojanowska. Finite cyclic subgroups determine the spectrum of the equivariant $K$-theory . Proc. Amer. Math. Soc. 113 (1991) 245-249. MR 1064899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Neža Mramor-Kosta. The set of balanced points with respect to $S\sp 1$ and $S\sp 3$ actions of maps into Banach space . Proc. Amer. Math. Soc. 102 (1988) 723-727. MR 929010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] E. Dror Farjoun. Homotopy theories for diagrams of spaces . Proc. Amer. Math. Soc. 101 (1987) 181-189. MR 897092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Stefan Waner. Equivariant covering spaces and cohomology . Proc. Amer. Math. Soc. 88 (1983) 351-356. MR 695274.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1